# SDR DALA2016042203330

- Difficulty date: April 21, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 57,185 hours, 21,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Crank Assy
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF R1 GIRT BAR MECHANISM FOUND CRANK ASSY CRACKED.  REMOVED CRANK ASSY AND INSTALLED SERVICEABLE UNIT. CHECKED DOOR GIRT MECHANISM, SLIDE LIGHT, OPS CK NORMAL REF AMM 25-66. RII C/W.
